# SDR AUS20040484

- Difficulty date: May 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Fod
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER REPORTED RAG SEEN IN WING TRAILING EDGE.  INVESTIGATION FOUND RAG LOCATED ON AREA OF LT WING REAR SPAR ABOVE NR 3 FLAP TRACK.  THE RAG WAS NOT INTERFERING WITH ANY AIRCRAFT SYSTEM.  FOD PERSONNEL/MAINTENANCE ERROR.
